Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the number of certain Galois extensions of local fields


Authors: Da-sheng Wei and Chun-gang Ji
Journal: Proc. Amer. Math. Soc. 135 (2007), 3041-3047
MSC (2000): Primary 11S15, 11S20
Published electronically: May 10, 2007
MathSciNet review: 2322733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we will calculate the number of Galois extensions of local fields with Galois group $ A_n$ or $ S_n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S15, 11S20

Retrieve articles in all journals with MSC (2000): 11S15, 11S20


Additional Information

Da-sheng Wei
Affiliation: Department of Mathematics, the University of Science and Technology of China, Hefei, People’s Republic of China 230026
Email: dshwei@ustc.edu

Chun-gang Ji
Affiliation: Department of Mathematics, Nanjing Normal University, Nanjing, People’s Republic of China 210097
Email: cgji@njnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08905-8
PII: S 0002-9939(07)08905-8
Keywords: Local fields, Galois closure, ramified extensions
Received by editor(s): June 13, 2006
Published electronically: May 10, 2007
Additional Notes: This work was partially supported by grants #10171046 and #10201013 from NNSF of China and Jiangsu planned projects for postdoctoral research funds
Communicated by: Ken Ono
Article copyright: © Copyright 2007 American Mathematical Society